# SDR 2003FA0000358

- Difficulty date: March 28, 2003
- Submitted: April 3, 2003
- Operation: General aviation
- Aircraft: N550KL
- Make and model: Cessna 550
- Aircraft serial: 5500844
- Engine: Pwa PW530A
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Separated
- Location: Vertical Stab
- Part time: 939 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

THE HF ANTENNA BROKE OFF DURING FLIGHT, FROM THE VERTICAL STABILIZER TENSION UNIT.  THE ANTENNA CABLE SLAPPED AGAINST THE TAILCONE, CHIPPING PAINT.  NO STRUCTURAL DAMAGE FOUND.
